# SDR LR7A2015080300602

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 9,096 hours, 5,770 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: LS5758
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK,  FOUND RAMP DOOR LT LOWER STIFFENER HAD 2" LONG CRACK.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW  SMP583, SRM, CHAPTER 51-60 & 51-70.
